MathSciNet Relay Station
MathSciNet bibliographic data
MR1417124 49J40 (47H19 47N10)
Chang, Shih-sen; Lee, Byung Soo; Wu, Xian; Cho, Yeol Je; Lee, Gue Myung On the generalized quasi-variational inequality problems. J. Math. Anal. Appl. 203 (1996), no. 3, 686–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement